# SDR ASMF2025082200219

- Difficulty date: August 14, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N188AM
- Make and model: Boeing 737-8
- Aircraft serial: 66298
- Aircraft time: 1,653 hours, 705 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 1,653 hours, 705 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ENGINE CONTROL LIGHT IS ON FOR ENGINE 2 (732 201 52) DURING ENGINE START MESSAGE CLEARED NO FAULTS NOTED IAW IFIM TASK G80.00.00.810-857
